Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Risks, Organizations and Society by M. Shubik
Review by: H. W. Gottinger
Journal of Economics
Vol. 54, No. 2 (1991), pp. 188-190
Published by: Springer
Stable URL: http://www.jstor.org/stable/41794169
Page Count: 3
  • More info
  • Cite this Item
Preview not available

Page Thumbnails

  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190